# SDR 99ZZZX350

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901VL
- Make and model: Bnorm BN2AMK3
- Aircraft serial: 1003
- Engine: Lyc O540E4C5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Crankcase
- Condition: Cracked
- Location: Left
- Part time: 6,099 hours
- Stage of operation: CR
- Nature of condition: E, K, J
- Precautionary procedure: A

## Discrepancy

ON CRUISE FLIGHT, LEFT ENGINE STARTED TO VIBRATE AND LEAK OIL.  PILOT DECLARED EMERGENCY AND LANDED AT A MILITARY AIRPORT.  PRELIMINARY INSPECTION REVEALED LEFT ENGINE CRANKCASE CRACKED.  ENGINE CHANGE IN PROGRESS.  MORE DETAILS WILL BE SUBMITTED AFTER ENGINE DISASSEMBLY.
